# SDR AALA20091103TUL03

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,025 hours, 21,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR HANDLE TORQUE BOX CRACKED.  REMOVED AND REPLACED TORQUE BOX PER ESO 90108.
